# SDR AWXA200500040

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 49,307 hours, 22,165 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C247030014A
- Part serial: U19
- Condition: Bypassing
- Location: Zone 190
- Part time: 44,658 hours, 19,727 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCH DOWN, THE BRAKES LOCKED UP ON TAXIWAY, AIRCRAFT UNABLE TO TAXI TO GATE, SHUTDOWN AND DISEMBARKED PASSENGERS ON TAXIWAY.  MAINTENANCE REMOVED AND REPLACED PARKING BRAKE SELECTOR VALVE IAW AMM 32-45-51, LEAK AND OPERATIONAL CHECKS WERE GOOD.  CONFIRMED FAILURE OF UNIT FINDING ONE SIDE OF THE MOTOR WAS INOPERATIVE AND FLUID LEAKAGE AT RETURN PORT VALVES. REPLACED MOTOR AND SEALS AND RE-ACCOMPLISHED FUNCTIONAL TEST IAW CMM 32-47-24, REV. 4.
